# SDR FDEA201806121455

- Difficulty date: June 12, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 72,642 hours, 19,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AGA71704
- Condition: Cracked
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1841, LONGERON 46R WEB WAS FOUND CRACKED.   REPAIRED IAW SRM 53-00-00-2R, FIGURE 211, REPAIR GENERAL. THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
